[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Highs after site change

> >The best solution (vbg) is to prevent it from
leaking out in the
> >first place. You can do this by leaving the old set
in for >about an 
> >hour or two.

I just did a site change tonight.  My blood sugar went
up to 251 about an hour after the change - I took 2
units for that and an hour and 1/2 after that is was
351.  I've never left my old site in - I always take
it out as soon as I put in the new one, but I will now
leave it in for awhile. 

But --- If you bolus a unit or two - would you
necessarily have to leave the old set in?  Wouldn't
your bolus do the same thing as leaving the old set
in.  Or do you do both?

Pat (pumped!!!)


Do You Yahoo!?
Yahoo! Sports - Coverage of the 2002 Olympic Games
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml